Hail, Titus
- When
- April 26, 2:40 AM CST
- Where
- Titus County, Mt Pleasant
- Measured
- 1 in hail
- Reported by
- STORM CHASER
- Coordinates
- 33.167, -94.983
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 26, 2:00 AM CST, 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 300 AM CDT TUE APR 26 2005 .DISCUSSION... ACTIVE MORNING ACROSS THE NORTHERN CWA...W/COLD FRONT EXTENDING FROM ABOUT KDFW TO KTXK...AND AREA RADARS SHOW CONVECTION FORMING ALONG A PRE-FRONTAL TROUGH AND THE FRONT ITSELF...W/HAIL OF UP TO 2 INCHES IN DIAMETER BEING THE MAIN THREATS SO FAR. THIS CORRESPONDS FAIRLY WELL W/WHAT YESTERDAY/S ETA RUN DEPICTED...AS WELL AS LATEST RUN TRICKLING IN...EXCEPT THE LATEST RUN LAGS THE FRONT BY ABOUT 3 HRS. AT ANY RATE...THIS SHOULD BE EAST OF THE 4-STATE AREA BY NOON...AND WILL TAPER THINGS OFF ACCORDINGLY. OTHERWISE...MODEST RIDGING WILL BUILD INTO THE AREA THROUGH THURSDAY...W/850MB TEMPS TO WARM TO 20-25C BY LATE THURSDAY OVER OUR WESTERN ZONES. THIS WILL RESULT IN THE WARMEST TEMPS YET THIS SPRING ON THURSDAY...WELL ABOVE CLIMATOLOGY...DESPITE PROGGED HIGH CLOUDINESS. WINDY CONDITIONS CAN ALSO BE EXPECTED THURSDAY AFTERNOON AS SOUTH WINDS INCREASE IN RESPONSE TO TIGHTENING PRESSURE GRADIENTS AS A SFC LOW MOVES NORTH OF THE AREA AS AN UPPER LEVEL TROUGH APPROACHES. UNTIL THEN...THINGS LOOK PRETTY DRY. LATE THURSDAY NIGHT...MODELS BRING A SUBTLE SHORTWAVE THROUGH NORTH OF THE AREA. THIS LOOKS WEAK...AND MIGHT KICK OFF ONLY ISOLATED CONVECTION IN THE NORTHERN ZONES. FRIDAY...A STRONGER UPPER LEVEL TROUGH WILL PASS NORTH OF THE AREA...W/A WEAK COLD FRONT APPROACHING THE AREA THURSDAY NIGHT. THIS WILL RESULT IN SLIGHT CHANCES FOR CONVECTION STARTING THURSDAY NIGHT...AND AGAIN ON FRIDAY CLOSER TO THE TROUGH. OTHERWISE...THURSDAY/S FRONT WILL COOL THINGS OFF BY A FEW DEGREES THROUGH THE EXTENDED...UNDER ZONAL FLOW ALOFT. IN THIS PATTERN...WILL LEAVE DAILY CHANCES FOR CONVECTION IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... SHV 72 51 77 62 / 20 0 0 0 MLU 71 49 76 59 / 30 0 0 0 DEQ 71 39 74 56 / 0 0 0 20 TXK 72 50 77 61 / 0 0 0 20 ELD 74 47 74 58 / 20 0 0 20 TYR 71 51 80 64 / 0 0 0 0 GGG 73 48 82 62 / 0 0 0 0 LFK 74 49 80 61 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/44
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 25 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-261100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON APR 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL APPROACH THE FOUR STATE AREA THIS AFTERNOON AND MOVE THROUGH THE REGION OVERNIGHT...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...MAINLY TONIGHT AND OVER SOUTHEAST OKLAHOMA AND EAST TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. ACTIVATION MAY BE NEEDED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY POSSIBLY BE NEEDED BY THIS EVENING. VII
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1226 AM CDT TUE APR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL VALLIANT 34.00N 95.09W
04/25/2005 2.00 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 AM CDT TUE APR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL STAMPS 33.36N 93.50W
04/26/2005 1.00 INCH LAFAYETTE AR LAW ENFORCEMENT
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
147 AM CDT TUE APR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL STAMPS 33.36N 93.50W
04/26/2005 1.00 INCH LAFAYETTE AR LAW ENFORCEMENT
HAIL COVERING THE GROUND
0145 AM HAIL LEWISVILLE 33.36N 93.58W
04/26/2005 0.75 INCH LAFAYETTE AR LAW ENFORCEMENT
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
326 AM CDT TUE APR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL NASH 33.44N 94.13W
04/26/2005 0.88 INCH BOWIE TX LAW ENFORCEMENT
1235 AM HAIL WAKE VILLAGE 33.42N 94.11W
04/26/2005 0.88 INCH BOWIE TX LAW ENFORCEMENT
0125 AM HAIL 5 S MOUNT VERNON 33.10N 95.22W
04/26/2005 0.88 INCH FRANKLIN TX LAW ENFORCEMENT
NICKEL SIZED HAIL FELL IN THE COMMUNITY OF PURLEY
0140 AM HAIL 7 W PITTSBURG 33.00N 95.09W
04/26/2005 1.00 INCH CAMP TX LAW ENFORCEMENT
QUARTER SIZED HAIL FELL IN THE COMMUNITY OF LEESBURG
&&
15The Shreveport radar (KSHV), 133 km away, was scanning. The volume nearest the first event began at 08:39 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481114.